# SDR GTIA2019092434644

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 51,568 hours, 24,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE MAKING CONTINUOUS HIGH PITCH NOISE. REMOVED AND REPLACED FWD MEGAPHONE IAW DWG EMER EQUIP.
